# SDR DXTA2024072212426

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0353
- Aircraft time: 1,133 hours, 772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 009146
- Condition: Defective
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING EMER LIGHT PREFLIGHT CHECK THE FLOOR EMER LIGHT ON SEAT 3 WAS OFF AS WELL AS THE RIGHT FUSELAGE EMER LIGHT.  WE RAN TWO 30 MINUTE RECHARGE CYCLE ATTEMPTS.  WITH THE SAME FAILURE AFTER EACH CYCLE.  CHARGED EMER. BATTERIES IAW TC-FLT-33-1001. SEAT #3 AND AND RIGHT WING INSPECTION LIGHT ONLY STAYED ON FOR 2 SECONDS. #2 BATTERY PACK NEEDS REPLACED. REMOVED AND REPLACED #2 BATTERY PACK UNDER SEAT 3 IAW CE-680A MM 33-50-06.CHARGED FOR 2HRS AND OPS CHECK GOOD. REMOVED P/N:CBS28-1  S/N:009146 INSTALLED P/N:CBS28-1   S/N:2093M
